APOHEALTH Cold & Flu + Cough Relief PE

APOHEALTH Cold & Flu + Cough Relief PE provides effective non-drowsy, temporary relief of cold and flu symptoms including headache, sore throat, runny or blocked nose, dry cough, body aches & pains and reduces fever.

    Active Ingredient(s):

  • Paracetamol 500 mg
  • Dextromethorphan hydrobromide 10 mg
  • Phenylephrine hydrochloride 5 mg

Reference Brand:

Works in the same way as Codral PE Cold & Flu + Cough.

    Size:

  • 24 capsules
Back To Products